# SDR SIMA980791

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32149602
- Condition: Inoperative
- Location: Nr 1 Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3620 - UPON ARRIVAL TO DFW, CREW SMELLED SMOKE AND CALLED FOR CFR.  PAX AND CREW DEPLANED RAPIDLY.  NO EMERGENCY EVACUATION ON THE TAXIWAY.  NO FIRE DETECTED.  CREW THEN BROUGHT A/C BACK TO GATE.  NO FURTHER INCIDENTS REPORTED.  A/C RETURNED TO SERVICE.  CREW REPORTED SMOKE IN COCKPIT FROM ACM.  NR 1 PAC VALVE CIRCUIT BREAKER POPPED JUST PRIOR TO SMOKE.  MAINTENANCE R/I'D THE NR 1 PAC VALVE PER ATR72 JIC'S.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
